# SDR 0501639952

- Difficulty date: November 24, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Aircraft time: 99,784 hours, 82,928 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Valve
- Condition: Failed
- Location: Rt Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D, H

## Discrepancy

AS THE AIRCRAFT WAS TAXING OUT FOR DEPARTURE THE RT HYDRAULIC SYSTEM LOST FLUID AND PRESSURE. THE AC RETURNED TO THE GATE WITHOUT ANY FURTHER PROBLEMS. MAINTENANCE FOUND THE RT HYDRAULIC SYSTEM PRESSURE RELIEF VALVE HAD FAILED AND REPLACED IT. ALSO THE RT ELECTRIC HYDRAULIC PUMP WAS REPLACED AS A PRECAUTION. LEAK CHECK AND OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
